Author Details

Jeribi, Aref, University of Sfax, Tunisia, Tunisia

  • Vol 32, No 6 (2018) - Dragan Djordjevic - Functional analysis, Operator theory
    The Essential Approximate Pseudospectrum and Related Results
    Abstract  PDF
  • Vol 33, No 18 (2019) - Regular issue of Filomat
    Existence of Solutions for a System of Chandrasekhar’s Equation in Banach algebras under weak topology
    Abstract
  • Vol 33, No 15 (2019) - Regular issue of Filomat
    A CHARACTERIZATION OF S-CONDITION PSEUDOSPECTRUM OF MULTIVALUED LINEAR OPERATORS
    Abstract